A Boundary Control Problem for a Nonlinear Parabolic Equation

Maksimov VI (2003). A Boundary Control Problem for a Nonlinear Parabolic Equation. Differential Equations 39 (11): 1543-1549. DOI:10.1023/B:DIEQ.0000019355.30893.a4.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Differential Equations; 39(11):1543-1549 [2003]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:15
Last Modified: 22 Feb 2016 08:43
URI: http://pure.iiasa.ac.at/6854

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313